Paracetamol, Phenylephrine and Caffeine.
24 Hour Relief.
Fever, Headache, Aches & Pains, Sore Throat, Blocked Nose.
Benylin Cold & Flu Day & Night Max Strength Capsules help relieve the symptoms of cold and flu including: aches and pains, headache, blocked nose, sore throat, fever.
The Day capsules can also relieve tiredness and drowsiness.
Lower Age Limit: Advisory 12 YearsStorage Information
Keep all medicines out of the reach and sight of children.
Do not store above 25?C.
AmbientPreperation and Usage
Dose: For oral use only.
Swallow whole with water, do not chew.
Adults and children 12 years and over: 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night capsules at bedtime.
Leave at least 4 hours between doses.
Do not take more than 8 capsules in 24 hours.
Do not give to children under 12 years of age.
Warning: Do not exceed the stated dose.
Note: Does not contain a sleep aid.
Please read the enclosed leaflet carefully before use.
Do not use the capsules after the date shown on the pack.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If symptoms persist consult your doctor or pharmacist.
Net Content: 16 x CapsulesIngredients
Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg, Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg
Please Note: Whilst we (Pharmacy for Health) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.